Volume 25, 2019
|Number of page(s)||29|
|Published online||04 June 2019|
Ergodic control of infinite-dimensional stochastic differential equations with degenerate noise
Department of Mathematics, University of Bologna,
P.za di Porta S. Donato 5,
2 Department of Mathematics, Politecnico di Milano, P.za L. da Vinci 32, 20133 Milano, Italy.
3 Department of Mathematics and Applications, University of Milano-Bicocca, Via R. Cozzi 53 - Building U5, 20125 Milano, Italy.
* Corresponding author: email@example.com
Accepted: 16 October 2018
This paper is devoted to the study of the asymptotic behaviour of the value functions of both finite and infinite horizon stochastic control problems and to the investigation of their relationship with suitable stochastic ergodic control problems. Our methodology is based only on probabilistic techniques, as, for instance, the so-called randomisation of the control method, thus avoiding completely analytical tools from the theory of viscosity solutions. We are then able to treat with the case where the state process takes values in a general (possibly infinite-dimensional) real separable Hilbert space, and the diffusion coefficient is allowed to be degenerate.
Mathematics Subject Classification: 60H15 / 60H30 / 37A50
Key words: Ergodic control / infinite-dimensional SDEs / BSDEs / randomisation of the control method
© EDP Sciences, SMAI 2019
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.